Nonlinear Oscillations

, Volume 11, Issue 1, pp 114–134 | Cite as

Hyperbolic horseshoe for circle diffeomorphisms with break

  • O. Yu. Teplins’kyi


We construct a hyperbolic horseshoe for a renormalization operator acting on commuting pairs of functions that correspond to circle diffeomorphisms with break.


Rotation Number Renormalization Group Method Fractional Linear Function Renormalization Operator Smale Horseshoe 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    A. Yu. Teplinskii and K. M. Khanin, “Rigidity for circle diffeomorphisms with singularities,” Usp. Mat. Nauk, 59, No. 2, 137–160 (2004).MathSciNetGoogle Scholar
  2. 2.
    M. J. Feigenbaum, “Quantitative universality for a class of nonlinear transformations,” J. Statist. Phys., 19, No. 1, 25–52 (1978).MATHCrossRefMathSciNetGoogle Scholar
  3. 3.
    D. Sullivan, “Bounds, quadratic differentials, and renormalization conjectures,” in: AMS Centen. Publ., Vol. 2, American Mathematical Society, Providence, RI (1992), pp. 417–466.Google Scholar
  4. 4.
    C. T. McMullen, Complex Dynamics and Renormalization, Princeton University Press, Princeton (1994).Google Scholar
  5. 5.
    M. Lyubich, “Feigenbaum-Coullet-Tresser universality and Milnor’s hairiness conjecture,” Ann. Math., 149, No. 2, 319–420 (1999).MATHCrossRefMathSciNetGoogle Scholar
  6. 6.
    O. E. Lanford, “Renormalization group methods for critical circle mapping. Nonlinear evolution and chaotic phenomena,” NATO Adv. Sci. Inst. Ser. B: Phys., 176, 25–36 (1988).MathSciNetGoogle Scholar
  7. 7.
    S. Smale, “Differentiable dynamical systems,” Bull. Amer. Math. Soc., 73, 747–817 (1967).CrossRefMathSciNetGoogle Scholar
  8. 8.
    M. Yampolsky, “The attractor of renormalization and rigidity of towers of critical circle maps,” Commun. Math. Phys., 218, No. 3, 537–568 (2001)MATHCrossRefMathSciNetGoogle Scholar
  9. 9.
    K. Khanin and A. Teplinsky, “Robust rigidity for circle diffeomorphisms with singularities,” Invent. Math., 169, No. 1, 193–218 (2007).MATHCrossRefMathSciNetGoogle Scholar
  10. 10.
    E. B. Vul and K. M. Khanin, “Circle homeomorphisms with singularity of break type,” Usp. Mat. Nauk, 45, No. 3, 189–190 (1990).MATHMathSciNetGoogle Scholar
  11. 11.
    K. Khanin and D. Khmelev, “Renormalizations and rigidity theory for circle homeomorphisms with singularities of break type,” Commun. Math. Phys., 235, No. 1, 69–124 (2003).MATHCrossRefMathSciNetGoogle Scholar
  12. 12.
    A. Ya. Khinchin, Continued Fractions [in Russian], Fizmatgiz, Moscow (1960).Google Scholar

Copyright information

© Springer Science+Business Media, Inc. 2008

Authors and Affiliations

  • O. Yu. Teplins’kyi
    • 1
  1. 1.Institute of MathematicsUkrainian National Academy of SciencesKyivUkraine

Personalised recommendations